# SDR ASAA2016070417261

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 35,774 hours, 10,680 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 11441
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 26,108 hours, 8,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 7000 FT,  NOTED DUCT PRESSURE SPLIT.  N1 LEFT 95.7, RIGHT 95.7. N2 LEFT 99.3, RIGHT 99.0. DUCT PRESSURE LEFT 40 PSI, RIGHT 28 PSI. AT FL400 LEFT 35 PSI, RIGHT 22 PSI.  ACFT GROUNDED.  TROUBLESHOOTING ACCOMPLISHED, IAW FIM 36-10-00-810-807 AND AMM 36-12-00-700-801.  FOUND PRE-COOLER CONTROL VALVE FAULTY. REPLACED PRE-COOLER CONTROL VALVE IAW AMM 36-12-02/401.  PERFORMED OPS CHECK, REF ENGINE BLEED CROSSOVER CHECK  IAW AMM 36-11-00-710-801. ALL PRESSURES NORMAL.  ALL WORK PERFORMED ON NR 2 ENGINE.
